# SDR NACA2024052400002

- Difficulty date: May 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,937 hours, 41,552 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING L/E LOWER ACCESS PANEL EDGE INSTALL CONDITION NOT FLAT , AFTER PANEL REMOVE FOUND FRONT SPAR LOWER CHORD CORROSION AT FSS.644.
